# SDR DL73K991221

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654654319
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT FS 685 MLG SIDE STRUT SUPPORT FITTINGS WERE     FOUND WITH CORROSION IN THE STRUT ATTACH LUG BORES.  THE   LUGS WERE OVERSIZED TO CLEAN UP THE CORROSION, INSPECTED,   AND REPAIRED WITH STELL BUSHINGS PER ER/A 367450-14, REV A.
